# SDR HEEA060098

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 214175122107
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE AND BRAKE SEGMENTS DAMAGED ON CAUTION PANEL.
